[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Got a question about a site



Where was your site?  I've noticed this sort of thing when I use thigh
sights, but not when I use hip or abdomen sites.  I like the thigh sites,
but for some reason, by day 2 or 3 they itch and tend to have more
irritation.  They also tend to take longer to heal, leaving larger red marks
that last longer.

Shawna

----- Original Message ----- 
From: "Elizabeth Ramsey" <email @ redacted>
To: <email @ redacted>
Sent: Friday, September 05, 2003 6:32 PM
Subject: [IP] Got a question about a site


>   I've been changing my sites about every 3 days but tonight after about 2
days,
> I happen to notice that this particular site was *hurting* a bit, so I
decided
> to go ahead and change it anyway. When I did, I noticed it was a tad red
and
> irritated, so I got out the triple antibiotic and put some on after
washing it.
> I've covered it loosely with a bandage to keep the antibiotic from rubbing
off
> on my clothes for now. I've only been pumping since August 20th so this is
the
> first time I've run into this. Did I do the appropriate thing? Should I do
more?
> I know to avoid an area for awile before going to it again. Liz
>
> _______________________________________________
> Join Excite! - http://www.excite.com
> The most personalized portal on the Web!
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org